Communications in Mathematical Physics

On weak and monotone $\sigma $-closures and $C^*$-algebras

Gert Kjaergård Pedersen

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 11, Number 3 (1968), 221-226.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103841221

Mathematical Reviews number (MathSciNet)
MR0240641

Zentralblatt MATH identifier
0167.43401

Subjects
Primary: 46.65

Citation

Pedersen, Gert Kjaergård. On weak and monotone $\sigma $-closures and $C^*$-algebras. Comm. Math. Phys. 11 (1968), no. 3, 221--226. http://projecteuclid.org/euclid.cmp/1103841221.


Export citation